# SDR IPXA11564065

- Difficulty date: December 29, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Punctured
- Location: Bs 763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO COMPARTMENT RT FLOOR TO SIDEWALL SUPPORT BS 763, RBL 23, IS PUNCTURED.  REPAIRED IAW SRM 51-40-02.
